# SDR DALA2023031501909

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 94,681 hours, 39,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 REF: N/R 1 - RIGHT SIDE SKIN DAMAGED BY GROUND EQUIPMENT, LOWER FUSELAGE SKIN BETWEEN STA. 400 AND STA. 420 AND BETWEEN STR 21R AND STR 22R. CORRECTIVE ACTION: REF: N/R 1 - INSTALLED TEMPORARY EXTERNAL SKIN REPAIR REF: B757- 200 SRM 53-00-01-2R REPAIR 14. (N/R-1) CUT OUT DAMAGE TO SKIN AND REMOVED ALL NICKS, SCRATCHES, SHARP EDGES PER B757-200 53-00-01-2R REPAIR 14. FABRICATE DOUBLER I.A.W.B757-200 SRM. INSTALLED REPAIR WASHER I.A.W. B757-200 SRM. INSTALLED REPAIR DOUBLER I.A.W. B757-200 SRM. TOP COATED REPAIR DOUBLER I.A.W. B757-200 SRM. (9968731)
